# SDR REXA201000330

- Difficulty date: December 26, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 17,006 hours, 14,454 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM KDTW FOR KBNA, THE FLIGHT CREW RECEIVED A GEAR DISAGREE WARNING WITH A NOSE GEAR INDICATION.  THE FLIGHT CREW COMPLETED THE QRH AND REQUESTED TO RETURN TO KDTW.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KDTW.  MAINTENANCE REPLACED THE NOSE LANDING GEAR UPLOCK ASSEMBLY AND SWUNG THE GEAR.  ALL CHECKS WERE NORMAL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
